# SDR DXTA2025092405030

- Difficulty date: September 20, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0385
- Aircraft time: 1,799 hours, 1,252 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 531772
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LANDING GEAR UP DURING TAKEOFF,  NOSE  GEAR REMAINED DOWN FOR APPROXIMATELY 15 TO 20 SECONDS. GEAR DISAGREE N CAS MESSAGE + A SECOND AMBER CAS MSG DISPLAYED (DO NOT RECALL WHICH MSG SPECIFICALLY). AFTER 20SEC, NOSE GEAR CAME UP AND CAS MSG WAS GONE. CORRECTIVE ACTION: REMOVED SUSPECTED FAULTY NLG UPLOCK SWITCH AND REPLACED WITH CUSTOMER SUPPLJED NEW UPLOCK SWITCH  REF: AMM 32-32-00, PERFORMED MULITPLE OPS CHECKS WITH NO DEFCTS NOTED. ADVISED MCC OF FINDINGS AND MCC REQUESTED MAKE SURE NLG IS CENTERING COMPLETELY AND ALSO TO CHECK THE RIGGING ON THE UPLOCK ACTUATOR. IAW AMM  32-32-00.
